# SDR ASAA2014092109186

- Difficulty date: September 21, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 26,974 hours, 8,162 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bolt
- Part number: BACB30LK419
- Condition: Damaged
- Location: Lt Ram Air Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RAM AIR DOOR DEFLECTOR NOT FULL OPEN.  ACFT GROUNDED. ACCOMPLISHED PACK ZONE TEMP CONTROLLER BITE TEST ON LT SIDE IAW AMM 21-61-00-700-806-002 3 TIMES.  NO FAULTS NOTED. TRACK INDICATES NO HISTORY PASS 30 DAYS.  REMOVED LT RAM DOOR ACTUATOR BELLCRANK RIG BOLT AND REINSTALLED ACTUATOR BOLT AND CONNECTOR IAW AMM 21-00-00-440-802. RESTOWED RAM AIR BELLCRANK RIG BOLT IN FLY WAY KIT IN E/E COMP. OPS CHECKED NORMAL IAW AMM TEST 21-61-00.
